MAUDE Adverse Event Report: BREG, INC. PC CUBE

BREG, INC. PC CUBE
Model Number 10702
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product has been returned for evaluation.Patient is still using the product.No indication of product malfunction.The polar care cube wrap was utilized without a protective barrier.The polar care instructions for use state: "proper pad application: instruct the patient that an insulation barrier must be between the polar care cold therapy pad and skin during use.No part of the polar care pad should touch the skin for any period of time.If a sterile dressing has been applied to the treatment site that does not completely cover the skin under the pad, instruct the patient to use an additional insulation barrier.The pad alone can be too cold to be applied directly to the skin.".An in-service was scheduled and held with the account on (b)(6) 2018.
 
Event or Problem Description
Reported incident of a burn on forearm of patient resulting from direct contact from polar care wrap.The following was communicated by email: ".The staff knows that there needs to be a barrier between the wrap and the skin, but apparently someone either did not make sure that there was a barrier, or did not educate the patient about this." unknown whether patient required medical or surgical intervention.No impairment or permanent damage sustained.

Brand Name
PC CUBE
Common Device Name
PC CUBE
Manufacturer (Section D)
BREG, INC.
2885 loker avenue east
carlsbad CA 92010
MDR Report Key7321360
Report Number2028253-2018-00003
Device Sequence Number109746
Product Code ILO
UDI-Device Identifier00672736017647
UDI-Public00672736017647
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10702
Device Catalogue Number10702
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2018
Initial Report FDA Received Date03/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;